# SDR MZZA99159

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848826
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DUIRNG S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO 3.1 AND 1.68 INCH LONG CRACKS WERE FOUND ON RT FUSELAGE S-18A VERTICAL FLANGE AT BS 943.  THE DAMAGED SECTION WAS TRIMMED OUT AND REPAIRED PER ECRA NR 5310-03914.  (M)
